# SDR DHL2001705521

- Difficulty date: April 16, 2001
- Submitted: May 6, 2001
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 101331401
- Condition: Corroded
- Location: Ram Air Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK LT RAM AIR DUCT SUPPORT STRUCTURE HAS CORROSION BULGE BS 660 AT LT RAM AIR DOOR INBD HINGE. REMOVED AND REPLACED RAM AIR DUCT SUPPORT ANGLE AS PER B727 SRM 51-30-2.
